Alert archive / Nebraska / Winter Storm Warnings in 2022

Winter Storm Warning 2, NWS North Platte, NE

March 8, 2022Deuel County, Garden County, Nebraska

NWS North Platte, NE issued this winter storm warning at Mar 8, 2022, 12:38 PM MST for Deuel County, Garden County, Nebraska. It took effect at Mar 8, 2022, 11:00 PM MST. It was in force for 21 hr. 5 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Mar 8, 2022, 12:38 PM MST (19:38 UTC)
In effect from
Mar 8, 2022, 11:00 PM MST
Expired
Mar 9, 2022, 7:54 PM MST
In force
21 hr
Issued by
NWS North Platte, NE

Counties Deuel County, NE, Garden County, NE

The radar

The North Platte radar (KLNX), 160 km from the middle of the area, began a volume at 19:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 9, 7:00 AM MSTSNOW 2.5Lisco, NECO-OP OBSERVER STATION LCON1 LISCO.
Mar 9, 7:00 AM MSTSNOW 3.5Chappell, NE
Mar 9, 7:45 AM MSTSNOW 2.510 Ne Oshkosh, NECO-OP OBSERVER STATION OKSN1 OSHKOSH 10NE.
Mar 9, 8:57 AM MSTSNOW 55 Nne Lodgepole, NE
Mar 9, 7:30 PM MSTSNOW 5Chappell, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 7.6 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2022-03-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2022-03-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 76 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1618 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
76 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

234 
WWUS43 KLBF 081938
WSWLBF

URGENT - WINTER WEATHER MESSAGE
National Weather Service North Platte NE
138 PM CST Tue Mar 8 2022

NEZ024-025-082045-
/O.CAN.KLBF.WS.A.0003.220309T1200Z-220310T1800Z/
Hooker-Thomas-
Including the cities of Mullen, Thedford, and Halsey
138 PM CST Tue Mar 8 2022 /1238 PM MST Tue Mar 8 2022/

...WINTER STORM WATCH IS CANCELLED...

Light snow will develop over Hooker and Thomas counties later
tonight and may persist into Wednesday evening. Total 
accumulations of 2 to 3 inches are possible in Hooker and Thomas 
counties.

$$

NEZ022-056-091000-
/O.UPG.KLBF.WS.A.0003.220309T0600Z-220310T1200Z/
/O.NEW.KLBF.WS.W.0002.220309T0600Z-220310T1200Z/
Garden-Deuel-
Including the cities of Oshkosh, Lewellen, Chappell, 
and Big Springs
1238 PM MST Tue Mar 8 2022

...WINTER STORM WARNING IN EFFECT FROM 11 PM THIS EVENING TO 5 AM
MST THURSDAY...

* WHAT...Heavy snow expected. Total snow accumulations of 4 to 7
  inches with locally higher amounts possible in far southwestern
  Garden county.

* WHERE...Garden and Deuel Counties.

* WHEN...From 11 PM this evening to 5 AM MST Thursday.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the morning or evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

Call Nebraska 511 for the latest road information.

&&

$$

NEZ004-091000-
/O.UPG.KLBF.WS.A.0003.220309T0600Z-220310T1200Z/
/O.NEW.KLBF.WW.Y.0008.220309T0600Z-220310T1200Z/
Sheridan-
Including the cities of Gordon and Rushville
1238 PM MST Tue Mar 8 2022

...WINTER WEATHER ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO
5 AM MST THURSDAY...

* WHAT...Snow expected. Total snow accumulations of 1 to 4 
  inches.

* WHERE...Sheridan County.

* WHEN...From 11 PM this evening to 5 AM MST Thursday.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the morning or evening commute. The 
  cold wind chills as low as 15 below zero could result in 
  hypothermia if precautions are not taken.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

Call Nebraska 511 for the latest road information.

&&

$$

NEZ023-035>038-057>059-069>071-091000-
/O.UPG.KLBF.WS.A.0003.220309T1200Z-220310T1800Z/
/O.NEW.KLBF.WW.Y.0008.220309T1200Z-220310T1800Z/
Grant-Arthur-McPherson-Logan-Custer-Keith-Perkins-Lincoln-Chase-
Hayes-Frontier-
Including the cities of Hyannis, Arthur, Tryon, Ringgold, 
Stapleton, Broken Bow, Ogallala, Paxton, Grant, North Platte, 
Champion, Enders, Imperial, Wauneta, Hayes Center, Curtis, 
Eustis, and Maywood
138 PM CST Tue Mar 8 2022 /1238 PM MST Tue Mar 8 2022/

...WINTER WEATHER ADVISORY IN EFFECT FROM 6 AM CST /5 AM MST/
WEDNESDAY TO NOON CST /11 AM MST/ THURSDAY...

* WHAT...Snow expected. Total snow accumulations of 3 to 5 inches
  with locally higher amounts possible over Chase, Hayes, Perkins,
  Frontier, Keith and southern Lincoln counties.

* WHERE...Portions of central, southwest and west central 
  Nebraska.

* WHEN...From 6 AM CST /5 AM MST/ Wednesday to noon CST /11 AM 
  MST/ Thursday.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the morning or evening commute.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

Call Nebraska 511 for the latest road information.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/lbf
4 follow-up statements
076 
WWUS43 KLBF 091006
WSWLBF

URGENT - WINTER WEATHER MESSAGE
National Weather Service North Platte NE
406 AM CST Wed Mar 9 2022

NEZ022-056-092230-
/O.CON.KLBF.WS.W.0002.000000T0000Z-220310T1200Z/
Garden-Deuel-
Including the cities of Oshkosh, Lewellen, Chappell, 
and Big Springs
306 AM MST Wed Mar 9 2022

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM MST
THURSDAY...

* WHAT...Heavy snow. Additional snow accumulations of 2 to 4 
  inches.

* WHERE...Deuel and Garden Counties.

* WHEN...Until 5 AM MST Thursday.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the morning or evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

Call Nebraska 511 for the latest road information.

&&

$$

NEZ023-035>038-057>059-069>071-092230-
/O.CON.KLBF.WW.Y.0008.220309T1200Z-220310T1800Z/
Grant-Arthur-McPherson-Logan-Custer-Keith-Perkins-Lincoln-Chase-
Hayes-Frontier-
Including the cities of Hyannis, Arthur, Tryon, Ringgold, 
Stapleton, Broken Bow, Ogallala, Paxton, Grant, North Platte, 
Champion, Enders, Imperial, Wauneta, Hayes Center, Curtis, 
Eustis, and Maywood
406 AM CST Wed Mar 9 2022 /306 AM MST Wed Mar 9 2022/

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST
/11 AM MST/ THURSDAY...

* WHAT...Snow expected. Total snow accumulations of 3 to 6 
  inches.

* WHERE...Portions of central, southwest and west central 
  Nebraska.

* WHEN...Until noon CST /11 AM MST/ Thursday.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the morning or evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

Call Nebraska 511 for the latest road information.

&&

$$

NEZ004-092230-
/O.CON.KLBF.WW.Y.0008.000000T0000Z-220310T1200Z/
Sheridan-
Including the cities of Gordon and Rushville
306 AM MST Wed Mar 9 2022

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST
THURSDAY...

* WHAT...Snow. Additional snow accumulations of up to 2 inches.

* WHERE...Sheridan County.

* WHEN...Until 5 AM MST Thursday.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the morning or evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

Call Nebraska 511 for the latest road information.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/lbf
219 
WWUS43 KLBF 091633
WSWLBF

URGENT - WINTER WEATHER MESSAGE
National Weather Service North Platte NE
1033 AM CST Wed Mar 9 2022

NEZ022-056-092200-
/O.CON.KLBF.WS.W.0002.000000T0000Z-220310T1200Z/
Garden-Deuel-
Including the cities of Oshkosh, Lewellen, Chappell, 
and Big Springs
933 AM MST Wed Mar 9 2022

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM MST
THURSDAY...

* WHAT...Heavy snow. Total snow accumulations of 2 to 6 inches
  with locally higher amounts in southern Garden and Deuel county.

* WHERE...Deuel and Garden Counties.

* WHEN...Until 5 AM MST Thursday.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

Call Nebraska 511 for the latest road information.

&&

$$

NEZ023-035>038-057>059-069>071-092200-
/O.CON.KLBF.WW.Y.0008.000000T0000Z-220310T1800Z/
Grant-Arthur-McPherson-Logan-Custer-Keith-Perkins-Lincoln-Chase-
Hayes-Frontier-
Including the cities of Hyannis, Arthur, Tryon, Ringgold, 
Stapleton, Broken Bow, Ogallala, Paxton, Grant, North Platte, 
Champion, Enders, Imperial, Wauneta, Hayes Center, Curtis, 
Eustis, and Maywood
1033 AM CST Wed Mar 9 2022 /933 AM MST Wed Mar 9 2022/

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST
/11 AM MST/ THURSDAY...

* WHAT...Snow expected. Total snow accumulations of 3 to 6 inches
  with locally higher amounts in Chase, Hayes and Frontier
  counties.

* WHERE...Portions of central, southwest and west central 
  Nebraska.

* WHEN...Until noon CST /11 AM MST/ Thursday.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the morning or evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

Call Nebraska 511 for the latest road information.

&&

$$

NEZ004-092200-
/O.CON.KLBF.WW.Y.0008.000000T0000Z-220310T1200Z/
Sheridan-
Including the cities of Gordon and Rushville
933 AM MST Wed Mar 9 2022

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST
THURSDAY...

* WHAT...Snow. Total snow accumulations of 1 to 3 inches with the
  highest amounts in southern Sheridan county. 

* WHERE...Sheridan County.

* WHEN...Until 5 AM MST Thursday.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

Call Nebraska 511 for the latest road information.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/lbf
867 
WWUS43 KLBF 092051
WSWLBF

URGENT - WINTER WEATHER MESSAGE
National Weather Service North Platte NE
251 PM CST Wed Mar 9 2022

NEZ023-092200-
/O.CAN.KLBF.WW.Y.0008.000000T0000Z-220310T1800Z/
Grant-
Including the city of Hyannis
151 PM MST Wed Mar 9 2022

...WINTER WEATHER ADVISORY IS CANCELLED...

Snow has ended across Grant county and no additional snow is
expected to fall this evening. 

$$

NEZ004-092200-
/O.CAN.KLBF.WW.Y.0008.000000T0000Z-220310T1200Z/
Sheridan-
Including the cities of Gordon and Rushville
151 PM MST Wed Mar 9 2022

...WINTER WEATHER ADVISORY IS CANCELLED...

Snow has ended across Grant county and no additional snow is
expected to fall this evening. 


$$

NEZ022-056-101000-
/O.CON.KLBF.WS.W.0002.000000T0000Z-220310T1200Z/
Garden-Deuel-
Including the cities of Oshkosh, Lewellen, Chappell, 
and Big Springs
151 PM MST Wed Mar 9 2022

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM MST
THURSDAY...

* WHAT...Heavy snow. Total snow accumulations of 2 to 6 inches 
  with locally higher amounts in southern Garden and Deuel 
  county.

* WHERE...Deuel and Garden Counties.

* WHEN...Until 5 AM MST Thursday.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

Call Nebraska 511 for the latest road information.

&&

$$

NEZ035>038-057>059-069>071-101000-
/O.CON.KLBF.WW.Y.0008.000000T0000Z-220310T1800Z/
Arthur-McPherson-Logan-Custer-Keith-Perkins-Lincoln-Chase-Hayes-
Frontier-
Including the cities of Arthur, Tryon, Ringgold, Stapleton, 
Broken Bow, Ogallala, Paxton, Grant, North Platte, Champion, 
Enders, Imperial, Wauneta, Hayes Center, Curtis, Eustis, 
and Maywood
251 PM CST Wed Mar 9 2022 /151 PM MST Wed Mar 9 2022/

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST
/11 AM MST/ THURSDAY...

* WHAT...Snow expected. Total snow accumulations of 3 to 6 
  inches with locally higher amounts in Chase, Hayes and 
  Frontier counties.

* WHERE...Portions of central, southwest and west central 
  Nebraska.

* WHEN...Until noon CST /11 AM MST/ Thursday.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the morning or evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

Call Nebraska 511 for the latest road information.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/lbf
286 
WWUS43 KLBF 100254
WSWLBF

URGENT - WINTER WEATHER MESSAGE
National Weather Service North Platte NE
854 PM CST Wed Mar 9 2022

NEZ056-101400-
/O.CAN.KLBF.WS.W.0002.000000T0000Z-220310T1200Z/
/O.EXA.KLBF.WW.Y.0008.000000T0000Z-220310T1800Z/
Deuel-
Including the cities of Chappell and Big Springs
754 PM MST Wed Mar 9 2022

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 11 AM MST THURSDAY...
...WINTER STORM WARNING IS CANCELLED...

* WHAT...Snow overnight with additional accumulations of up to one
  inch.

* WHERE...Deuel County.

* WHEN...Until 11 AM MST Thursday.

* IMPACTS...Plan on slippery road conditions. The hazardous
  conditions could impact the morning commute.

* ADDITIONAL DETAILS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

Call Nebraska 511 for the latest road information.

&&

$$

NEZ022-100400-
/O.CAN.KLBF.WS.W.0002.000000T0000Z-220310T1200Z/
Garden-
Including the cities of Oshkosh and Lewellen
754 PM MST Wed Mar 9 2022

...WINTER STORM WARNING IS CANCELLED...

Additional snow accumulations overnight are expected to be half an
inch or less. However drivers should remain alert for slick roads
especially on bridges and overpasses as untreated wet roadways 
may freeze overnight.

$$

NEZ035>037-100400-
/O.CAN.KLBF.WW.Y.0008.000000T0000Z-220310T1800Z/
Arthur-McPherson-Logan-
Including the cities of Arthur, Tryon, Ringgold, and Stapleton
854 PM CST Wed Mar 9 2022 /754 PM MST Wed Mar 9 2022/

...WINTER WEATHER ADVISORY IS CANCELLED...

Additional snow accumulations overnight are expected to be half an
inch or less. However drivers should remain alert for slick roads
especially on bridges and overpasses as untreated wet roadways 
may freeze overnight.

$$

NEZ038-057>059-101400-
/O.CON.KLBF.WW.Y.0008.000000T0000Z-220310T1800Z/
Custer-Keith-Perkins-Lincoln-
Including the cities of Broken Bow, Ogallala, Paxton, Grant, 
and North Platte
854 PM CST Wed Mar 9 2022 /754 PM MST Wed Mar 9 2022/

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST
/11 AM MST/ THURSDAY...

* WHAT...Additional snow overnight with accumulations of 1 to 3
  inches. Highest amounts south of Interstate 80.

* WHERE...Portions of central and southwest Nebraska into the
  panhandle.

* WHEN...Until noon CST /11 AM MST/ Thursday.

* IMPACTS...Plan on slippery road conditions. The hazardous
  conditions could impact the morning commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling.

Call Nebraska 511 for the latest road information.

&&

$$

NEZ069>071-101400-
/O.CON.KLBF.WW.Y.0008.000000T0000Z-220310T1800Z/
Chase-Hayes-Frontier-
Including the cities of Champion, Enders, Imperial, Wauneta, 
Hayes Center, Curtis, Eustis, and Maywood
854 PM CST Wed Mar 9 2022 /754 PM MST Wed Mar 9 2022/

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST
/11 AM MST/ THURSDAY...

* WHAT...Snow overnight with additional accumulations generally 3
  to 5 inches. Locally higher amounts are possible.

* WHERE...Chase, Hayes, and Frontier counties.

* WHEN...Until noon CST /11 AM MST/ Thursday.

* IMPACTS...Plan on slippery road conditions. The hazardous
  conditions will likely impact the morning commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling.

Call Nebraska 511 for the latest road information.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/lbf

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this winter storm warning went out at Mar 8, 10:52 AM MST, 1 hour 46 minutes earlier.

Area forecast discussion, Mar 8, 10:52 AM MST, 1 hour 46 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
1152 AM CST Tue Mar 8 2022

.SHORT TERM...(Today through Thursday)
Issued at 408 AM CST Tue Mar 8 2022

High pressure will slowly slide southeast out of the region today
with a weak trough pushing through northern Nebraska by late
morning. This trough will bring the potential for some light snow to
areas mainly along and north of a line from Alliance to Spencer.
Accumulations of up to a half inch are possible through mid-
afternoon.

A brief break in the precipitation is expected for late afternoon
through evening before the next system develops across the region.
There is still some model discrepancies regarding the timing and
track of the Wednesday morning into Thursday system. The latest
trend has been taking the system further south, limiting snow totals
across the area. Have gone ahead and decreased totals about an inch
over the central Sandhills to reflect this latest trend. Currently
have precipitation beginning across the eastern Panhandle by
Midnight CT tonight and pushing into the entire forecast area by 6am
CT Wednesday morning. However, this may be a little fast for areas
east of US-83. Several models indicate precipitation only reaches
the US-83 corridor by 6am CT, and then pushes east between 6am and
Noon CT. Therefore, timing of this system may need some adjustments
in the upcoming forecast cycles.

As previously mentioned, the latest trend has pushed the system a
little further to the south, and therefore, the heaviest snow totals
are now just south of our forecast area across the Kansas border.
Even with this slight decrease, we could still see totals in the 5
to 7 inch range along the North Platte River valley and south. North
of this line, totals will gradually taper off to the northeast with
the lightest amounts across Boyd county. There is also a low chance
of some banded snowfall leading to locally higher amounts across the
region.

Snow will continue to push southeast through the region through
Wednesday night and into early Thursday before finally moving out by
Thursday afternoon. In addition to heavy snowfall, moderate
northeasterly winds will create areas of blowing and drifting snow.
This will be especially true as the front pushes through Nebraska
Wednesday afternoon and into the evening. Gusts up to 20 to 25 mph
could be seen creating reductions in visibility as well. Travel may
be difficult during the Wednesday afternoon through Thursday morning
timeframe as a result.

In combination with the above snow and wind, cold temperatures are
also anticipated for Wednesday and Thursday mornings. Wind chills in
the negative single digits are expected across northern Nebraska
Wednesday morning. More colder air will filter in in Wednesday
behind the front allowing for more widespread wind chills in the
negative single digits (most of western and north central Nebraska
will see these cold wind chills Thursday morning).

.LONG TERM...(Thursday night through Monday)
Issued at 408 AM CST Tue Mar 8 2022

For Thursday night through the weekend, a return to quieter weather
is expected as strong upper level ridging and surface high pressure
build back into the region. Clearing skies and fresh snow pack will
allow temperatures to fall dramatically on Thursday night. While
winds aren't expected to be extremely strong (up to 20 mph), wind
chills will still fall into the negative single digits to 15
below zero with the coldest wind chills across the north. Warm air
advection through the weekend will allow temperatures to rise
back into the 50s (lows in the mid 20s) by Sunday bringing an end
to below zero wind chills.

The next potential weather system arrives on Sunday night and into
Monday. Great uncertainty still exists with the development of
the disturbance and therefor have only included a brief mention in
the forecast impacting areas mainly across northern Nebraska at
this time. Otherwise, a dry forecast remains in place through next
Tuesday with continued warmer temperatures.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1149 AM CST Tue Mar 8 2022

Increasing coverage of mid-level clouds and light snow will lead
to decreasing flight categories this forecast period. Early snow
showers have moved into VTN and will exit the terminal quickly
with low-end VFR conditions expected until a return to MVFR by
early Wednesday morning. For LBF...expecting a decrease to low-
end VFR by late afternoon with light snow arriving closer to
sunrise, lasting through the end of the forecast period.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
Winter Storm Watch from Wednesday morning through Thursday
morning for NEZ023>025-035>038-057>059-069>071.

Winter Storm Watch from this evening through late Wednesday
night for NEZ004-022-056.

&&

SHORT TERM...Kulik
LONG TERM...Kulik
AVIATION...NMJ
Hazardous weather outlook, Mar 8, 10:31 AM MST, 2 hours 7 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service North Platte NE
1131 AM CST Tue Mar 8 2022

NEZ004>010-022>029-035>038-056>059-069>071-094-091745-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-
Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-
Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
1131 AM CST Tue Mar 8 2022 /1031 AM MST Tue Mar 8 2022/

This Hazardous Weather Outlook is for portions of western and
north central Nebraska.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

Light snow will move across much of northern Nebraska this
afternoon and evening. Little to no accumulations are expected
through this time.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A winter storm system will cross the Great Plains Wednesday
through Friday bringing snow, gusty winds, and very cold
temperatures to much of western Nebraska. The potential exists
for significant snow accumulations with the highest snowfall
accumulations likely to occur across the southern Panhandle, the
southern Sandhills, and through portions of southwest Nebraska.
Some blowing and drifting of snow will be possible as wind gusts
approach 20 to 25 mph out of the northeast on Wednesday. Slick,
snow covered roads and blowing snow may lead to hazardous travel
conditions. Wind chills will likely fall into the five above to
10 below zero range Wednesday morning. Continue to monitor the
latest forecast for updates to timing, location, and snowfall
amounts.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

&&

Get your weather, hydrological, and climate information at
http://www.weather.gov/northplatte

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 8, 12:38 PM MSTWinter Weather AdvisoryLBFArthur, Chase, Custer, Deuel, Frontier, Grant and 7 more43 hr

Nearby

Winter Storm Warnings in Nebraska, 2022Every winter storm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.